# SDR IPXA2024051050552

- Difficulty date: April 17, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X-17 AND X-46/STR52.   ACCOMPLISHED PER EO-90379-REQ1 AND VT-SAA EA 011-5710-01-B0193, REV. I/R.
